# SDR IXXA06SMN323S

- Difficulty date: September 25, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 300
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT ELEVATOR UPPER SKIN HAS NON STANDARD REPAIR FROM STATION XE116.000 TO STATION XE79.000.  REMOVED SKIN WITH EXISTING NON STANDARD REPAIR.  FABRICATED NEW SKIN AND FINGER DOUBLER.  BONDED BOTH PARTS WITH HYSOL IAW DC-8 SRM 51-1-9.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN INTERNAL SURFACE.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN.  BALANCED ELEVATOR.  FOUND WITHIN OF TOLERANCE MOMENTS: 1453.88 IN-LBS IAW DC-8 SRM 55-4-1 FIG 1 SHEET 1-2, DC-8 SRM 55-1-0 PAGE 1, DC-8 SRM 51-1-21, DC-8 SRM 55-4-1 FIG  1 SHEET 1-2 ITEM “E” AND “F”, DC-8 SRM 51-1-8B, DC-8 SRM 51-1-11, DC-8 SRM 51-1-21, AND DC-8 SRM 51-4-4 PAGES 1-3.
